MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST LT MUST LT 25MM LONG - PEDICLE SCREW 6X45 CANN

MEDACTA INTERNATIONAL SA MUST LT MUST LT 25MM LONG - PEDICLE SCREW 6X45 CANN
Model Number 03.59.225
Health Effect - Clinical Code Pain (1994)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 july 2021, lot 2022553: 70 items manufactured and released on 01-march-2021.Expiration date: 2026-02-15.No anomalies found related to the problem.To date, 4 items of the same lot have been sold without any similar reported event.Additional implant involved: must lt 03.59.235 must lt 25mm long - pedicle screw ø7x45 cann (k203482) lot.2022559, batch review performed on 05 july 2021.Lot 2022559: 57 items manufactured and released on 01-march-2021.Expiration date: 2026-02-16.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with a similar event reported on this lot.Note that two equal devices have been reported in this case.Clinical evaluation performed by medical affairs director a patient of bi-level lumbar fixation complains about pain few weeks after surgery.The screws on the left side were removed and not replaced.The cause of pain is unknown, but there is no reason to suspect a faulty device.
 
Event or Problem Description
1 month after the primary, the patient came in reporting pain on the left side and the cause of the pain is unknown.The surgeon removed three screws from the patient's left side and did not implant anything to replace them.The surgery was completed successfully.

Brand Name
MUST LT MUST LT 25MM LONG - PEDICLE SCREW 6X45 CANN
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12127997
Report Number3005180920-2021-00546
Device Sequence Number4424358
Product Code NKB
UDI-Device Identifier07630971279544
UDI-Public07630971279544
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model Number03.59.225
Device Catalogue Number03.59.225
Device Lot Number2022553
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;